# SDR DXTA2011011804414

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 1,848 hours, 1,105 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99146003
- Part serial: 108
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, DURING CLIMBOUT FOR ABOUT 1000' FROM 15,000 TO 16,000 AT AN AIRSPEED OF 300KTS THE UPPER RUDDER BEGAN TO FLUTTER/PULSATE RAPIDLY LT AND RT.  AFTER THE INITIAL PULSING, IT CALMED DOWN TO A SLOW CONTINUAL PULSATION BEING MORE PRONOUNCED ABOVE 300KTS AND INCREASING ABOVE 320KTS.  SLOWED DOWN, THE PULSATION BECAME LESS NOTICEABLE; IT CONTINUED ALL THE WAY TO LANDING.  NEVER RECEIVED AN EICAS WARNING OF A PROBLEM; THE SCHEMATIC OF THE UPPER RUDDER CARROT CONTINUED TO INDICATE THIS PULSING LT AND RT.  UPPER RUDDER B WAS IN CONTROL.  REMOVED AND REPLACED UPPER RUDDER ACTUATOR FROM THE VERTICAL FIN IAW MM 27-24-01, REV 41.  OPS CHECKED SUCCESSFULLY IAW MM 27-24-01, REV 41.
